# SDR SWAA2023013082102

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 847 TO BS 867 STRINGER 25L AND STRINGER 26L WL 151 AFT CARGO COMPARTMENT 2022-691871<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS 847 TO BS 867 STRINGER 25L AND STRINGER 26L WL 151 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 146A7500 SHEET 86 REV A SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTIVE ACTION 1 COMPLETE AND CERTIFIED RII   REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS 847 TO BS 867 STRINGER 25L AND STRINGER 26L WL 151 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 146A7500 SHEET 86 REV A  SEE INDIVIDUAL SIGN OFF BELOW
